Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 80, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 21, 2011, 6:56 PM CDT for Doniphan County, Kansas; Andrew County, Holt County, Nodaway County, Missouri. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2011, 6:56 PM CDT (23:56 UTC)
- Expired
- May 21, 2011, 7:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 60.0 mph
Counties Doniphan County, KS, Andrew County, MO, Holt County, MO, Nodaway County, MO
The radar
The Topeka radar (KTWX), 144 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 6:57 PM CDT | TORNADO | 4 N Highland, KS | |
| May 21, 7:15 PM CDT | HAIL 1.75 | Rosendale, MO | |
| May 21, 7:30 PM CDT | TORNADO | 1 S Fillmore, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 5:34 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
865
WUUS53 KEAX 212356
SVREAX
KSC043-MOC003-087-147-220030-
/O.NEW.KEAX.SV.W.0080.110521T2356Z-110522T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 PM CDT SAT MAY 21 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DONIPHAN COUNTY IN NORTHEAST KANSAS...
WESTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
HOLT COUNTY IN NORTHWEST MISSOURI...
SOUTH CENTRAL NODAWAY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 730 PM CDT
* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MOUND CITY TO
OREGON TO 6 MILES SOUTH OF OREGON TO TROY...AND MOVING NORTHEAST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
TROY...SAVANNAH...COUNTRY CLUB VILLA...MAITLAND...FILLMORE...
AMAZONIA...GRAHAM...BOLCKOW...ROSENDALE AND BARNARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4007 9541 4029 9498 4020 9483 3983 9480
3982 9484 3982 9487 3981 9488 3968 9534
4000 9534 4001 9532 4000 9531 4003 9535
4002 9539
TIME...MOT...LOC 2356Z 238DEG 20KT 4012 9523 4002 9513
3991 9513 3975 9513
WIND...HAIL 60MPH 2.75IN
$$
211 follow-up statement
482
WWUS53 KEAX 220013
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT SAT MAY 21 2011
KSC043-MOC003-087-147-220030-
/O.CON.KEAX.SV.W.0080.000000T0000Z-110522T0030Z/
DONIPHAN KS-HOLT MO-NODAWAY MO-ANDREW MO-
713 PM CDT SAT MAY 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ANDREW...SOUTH CENTRAL NODAWAY...EASTERN HOLT AND NORTHERN DONIPHAN
COUNTIES UNTIL 730 PM CDT...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAITLAND TO
FILLMORE TO 6 MILES SOUTHWEST OF FILLMORE TO TROY...MOVING NORTHEAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...COUNTRY CLUB VILLA...MAITLAND...FILLMORE...AMAZONIA...
GRAHAM...ROSENDALE AND BOLCKOW.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 52 AND 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4029 9498 4020 9483 3983 9480 3982 9487
3981 9488 3980 9525 3991 9535 3996 9534
4000 9532 4000 9531 4010 9532
TIME...MOT...LOC 0014Z 238DEG 20KT 4017 9512 4007 9502
3996 9502 3980 9502
WIND...HAIL 60MPH 2.75IN
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:22 PM CDT, 34 minutes earlier.
Area forecast discussion, May 21, 6:22 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 622 PM CDT SAT MAY 21 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... CENTER OF THE MIDLEVEL VORTEX AND COLD CORE CONTINUES TO DRIFT NORTH INTO THE DAKOTAS...WITH OBJECTIVE ANALYSIS INDICATING A SECONDARY WAVE AND H5 CAA (AROUND -19C LOBE) PROPAGATING INTO NRN KANSAS ON THE SRN PERIPHERY OF THE CIRCULATION THIS AFTERNOON. THIS WAVE COMBINED WITH WEAK MOISTURE CONVERGENCE AND MORE NOTABLE H8 FRONTOGENESIS AND DIURNAL HEATING SHOULD BECOME SUFFICIENT TO BREACH THE ELEVATED INHIBITION LAYER SAMPLED ON BOTH THE 12Z KTOP AND KOMA SOUNDINGS. VIRTUALLY ALL OPERATIONAL AND HIGH RESOLUTION CONVECTIVE ALLOWING MODELS STRONGLY SUGGEST DEEP CONVECTIVE INITIATION BETWEEN 21Z AND 00Z LATE THIS AFTERNOON IN NRN/ERN KANSAS...AND GIVEN WARM SECTOR ANALYSIS OF WEAKLY CAPPED 2000 J/KG INSTABILITY ALREADY AT 19Z AS WELL AS WV/VISIBLE SATELLITE IMAGE PRESENTATION...HAVE LITTLE DOUBT THAT THIS IS THE CORRECT AVENUE. ALTHOUGH DEEP LAYER BULK SHEAR (0-6KM SHEAR NEAR 30KT) CURRENTLY SITS TOWARDS THE LOWER END OF WOULD BE CONSIDERED SUPPORTIVE FOR SUPERCELLULAR STRUCTURE...VERY STEEP MIDLEVEL LAPSE RATES (H7-H5 DELTA T AOA 8 C/KM) AND LARGE AMOUNTS OF CAPE IN THE -10C TO -30C HAIL GROWTH REGION (BETWEEN 500 AND 1000 J/KG) WOULD SUGGEST SEVERE HAIL WITH ANY PERSISTENT UPDRAFT. ONLY THE LACK OF STRONGER SHEAR AND A WEAKER MIDLEVEL ROTATIONAL COMPONENT TO THE ANTICIPATED STORMS WOULD PRECLUDE A MORE PREVALENT AND LONG LASTING THREAT FOR GIANT HAIL PRODUCTION. IN ADDITION...DCAPE VALUES APPROACHING 1000 J/KG WITH WEAKER SHEAR VALUES WOULD ALSO INDICATE DAMAGING WIND GUSTS LIKELY AS STORMS ORGANIZE AND POSSIBLY BEGIN TO CONGEAL THIS EVENING. BASED ON ALL AVAILABLE TOOLS AND MODEL GUIDANCE...FEEL NORTHEAST KANSAS AND THE NWRN 1/4 OF MISSOURI WOULD BE AT MOST RISK FOR SEVERE WEATHER IN THE NEXT 6-9 HOURS. ANY STORMS SHOULD RAPIDLY PROPAGATE OFF THE TO NORTHEAST OVERNIGHT...POSSIBLY LINGERING ALONG OUTFLOW INTO CNTRL MISSOURI...HOWEVER SUBSIDENCE AND WARMING ALOFT BEHIND THE EJECTING WAVE MAKES THIS A LESS LIKELY SCENARIO. HOWEVER...ANY OUTFLOW OR CONVERGENCE BOUNDARY LEFT OVER WOULD ACT AS THE FOCUS AND TRIGGER FOR RENEWED DEEP CONVECTION SUNDAY AFTERNOON...WITH GOOD MODEL AGREEMENT OF THIS OCCURRING FROM EAST CNTRL KANSAS THROUGH CNTRL MISSOURI. BOTH DEEP LAYER BULK SHEAR AND INSTABILITY PARAMETERS LOOK EVEN MORE IMPRESSIVE SUNDAY THAN TODAY (0-6KM SHEAR AROUND 40KT AND MLCAPES AOA 3500 J/KG)...LEADING TO THE THOUGHT THAT EXTREMELY LARGE HAIL WOULD BE POSSIBLE SHORTLY AFTER CONVECTIVE INITIATION...WITH A TRANSITION TO A LINEAR TYPE SYSTEM PRODUCING VERY STRONG WIND GUSTS AS THE COMPLEX QUICKLY MOVES INTO SRN AND ERN MISSOURI BY THE EVENING. RESIDENCE TIME WITHIN THE CWA BOUNDARY WILL PROBABLY BE TEMPORALLY SHORTLY...THOUGH IMPACTS POTENTIALLY GREATER GIVEN THE SHEAR/INSTABILITY JUXTAPOSITION. IN A SIMILAR DIURNAL CYCLE...SUBSIDENCE AND DRYING BEHIND THE CONVECTIVE SYSTEM SHOULD CLEAR THE FORECAST AREA OF PRECIPITATION SUNDAY NIGHT...ONLY TO HAVE THE NEXT WEAK PERTURBATION EJECT OUT FROM THE SRN PLAINS ACROSS THE LOW LEVEL BOUNDARY MONDAY AFTERNOON. KEPT INHERITED HIGHER CHANCE AND LIKELY POPS FOR THE MONDAY AFTERNOON/EVENING TIME FRAME BASED ON GLOBAL MODEL OUTPUT...HOWEVER AM CONCERNED MESOSCALE INFLUENCES MAY ACTUALLY PUSH THE EFFECTIVE BOUNDARY FARTHER SOUTH THAN COARSER GRID SCALE MODELS CAN RESOLVE. REGARDLESS...MUCH OF THE FORECAST AREA MAY BECOME ENTRENCHED ON THE COOLER SIDE OF THE BOUNDARY BY THIS TIME...LIMITING THE SEVERE THREAT TO SOME EXTENT...BUT INCREASING THE FLOOD THREAT. 21 MEDIUM RANGE (TUESDAY-SATURDAY)... MODELS IN FAIRLY DECENT AGREEMENT WITH SLOW MOVING CLOSED LOW MOVING THROUGH THE REGION DURING THE EARLY PORTIONS OF THE EXTENDED PERIOD WHICH WILL PRODUCE TSRA TUESDAY AND WEDNESDAY OVER THE REGION. SURFACE RIDGING IN THE WAKE OF THIS WAVE WILL DRY THE CWA OUT FOR A FEW DAYS. A FEW OF THE EXTENDED MODELS SHOW SLIGHT PRECIP CHANCES ESPECIALLY FRIDAY NIGHT INTO SATURDAY AS A NORTHERN STREAM WAVE NEARS. HOWEVER CHOSE TO GO DRY FROM THURSDAY ON AS LOW LEVEL MOISTURE VALUES WON'T BE ALL THAT GREAT NOR WILL UPPER FORCING. BAILEY && .AVIATION... FOR THE 00Z TAFS...THUNDERSTORMS DEVELOPING IN KANSAS WILL TRACK NORTHEAST THROUGH NORTHEAST KANSAS AND NORTHWEST MISSOURI OVER THE NEXT FEW HOURS. THE KMKC TERMINAL IN DOWNTOWN KANSAS CITY LOOKS TO HAVE THE LEAST CHANCE OF SEEING ANY CONVECTION AS STORMS LOOK TO BE TRACKING TO THE NORTH OF IT. KMCI WILL HAVE A COUPLE HOUR WINDOW FOR STORMS...BUT THE KSTJ TERMINAL WILL SEE THE POTENTIAL FOR STORMS LAST THROUGH AT LEAST 03Z TO 04Z. AFTER THE STORMS PUSH TO THE NORTH AND EAST THIS EVENING...SKIES SHOULD CLEAR OF ANY OPERATIONALLY SIGNIFICANT CLOUD COVER...AND SOUTHERLY WINDS WILL THEN PERSIST THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING. ANOTHER ROUND OF CONVECTION IS POSSIBLE IN MISSOURI SUNDAY AFTERNOON...BUT AT THIS TIME THE STORMS ARE EXPECTED TO INITIATE EAST OF ALL THE TERMINALS. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, May 21, 1:00 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT SAT MAY 21 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 100 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN EASTERN KANSAS LATE THIS AFTERNOON...AND MOVE ACROSS PARTS OF THE OUTLOOK AREA THROUGH THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE...WITH THE GREATEST THREATS BEING DAMAGING WINDS AND VERY LARGE HAIL. AREAS AT GREATEST RISK WOULD GENERALLY BE ALONG AND NORTH OF THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY AS WARM...MOIST AND MODERATELY UNSTABLE AIR REMAINS IN PLACE AHEAD OF A DEEP STORM SYSTEM. THERE WILL BE A THREAT FOR SEVERE WEATHER DURING THE AFTERNOON AND EVENING HOURS ON SUNDAY AND MONDAY...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS WITH ANY OF THESE STORMS. LOCATIONS ALONG AND SOUTH OF THE MISSOURI RIVER WILL HAVE THE GREATER RISK OF SEVERE WEATHER BOTH SUNDAY AND MONDAY. ANOTHER WEATHER SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES ON TUESDAY AND WEDNESDAY...AND BRING ADDITIONAL ROUNDS OF THUNDERSTORMS TO THE REGION. AT THIS TIME...THE THREAT FOR SEVERE WEATHER IS LOW ON TUESDAY AND WEDNESDAY. ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN THUNDERSTORMS...WILL LIKELY DEVELOP AS DEEPER MOISTURE INCREASES. TOTAL RAINFALL ACCUMULATIONS THROUGH THE MIDDLE OF NEXT WEEK MAY EXCEED SEVERAL INCHES IN SOME LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR LOCALIZED FLASH FLOODING...AND WILL LIKELY PUSH SOME STREAMS AND RIVERS INTO FLOOD THROUGH THIS WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN PORTIONS OF THE OUTLOOK AREA DURING THE LATE AFTERNOON AND EVENING HOURS TODAY...AS WELL AS SUNDAY AND MONDAY. 21
In the hours before
Local storm report, May 21, 6:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL EFFINGHAM 39.52N 95.40W
05/21/2011 E0.88 INCH ATCHISON KS LAW ENFORCEMENT
&&
MDUXLocal storm report, May 21, 6:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 PM CDT SAT MAY 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL HIGHLAND 39.86N 95.27W
05/21/2011 M2.75 INCH DONIPHAN KS EMERGENCY MNGR
&&
MDUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 5:57 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 33 min |
| May 21, 6:23 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 37 min |
| May 21, 6:27 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 24 min |
| May 21, 6:39 PM CDT | Tornado Warning | EAX | Doniphan | 36 min |
| May 20, 8:05 PM CDT | River Flood Warning | EAX | Cooper, Saline | 35 hr |
| May 20, 8:05 PM CDT | River Flood Warning | EAX | Cooper | 23 hr |
| May 21, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 40 min |
| May 21, 6:03 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 27 min |
| May 21, 6:25 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 35 min |
| May 21, 6:57 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.